MAUDE Adverse Event Report: SALTER LABS PARKER H-PTCL-30 THIN CUFF; TRACHEAL TUBE

SALTER LABS PARKER H-PTCL-30 THIN CUFF; TRACHEAL TUBE
Model Number H-PTCL-30
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final report.Actual device not returned, unable to verify complaint.No injury occurred.
 
Event or Problem Description
Customer reports that the pilot cuff and tube became disconnected from the body of the endotracheal tube.Et tube was changed out successfully.No patient injury was reported.

Brand Name
PARKER H-PTCL-30 THIN CUFF
Common Device Name
TRACHEAL TUBE
Manufacturer (Section D)
SALTER LABS
2365 camnio vida roble
carlsbad CA 92011
MDR Report Key7207081
Report Number3000219639-2018-00002
Device Sequence Number1173491
Product Code BTR
UDI-Device Identifier10749065161307
UDI-Public10749065161307
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100546
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/28/2022
Device Model NumberH-PTCL-30
Device Catalogue NumberH-PTCL-30
Device Lot Number1707CL1334C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2018
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1